Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Best Psychiatriy Hospitals in Visakhapatnam

Apollo Healthcity Hospital

Apollo Healthcity Hospital

Ram Nagar, Visakhapatnam

26Doctors
Learn More

Share

Share this hospital with others via...

Apollo Healthcity Hospital's logo

Consult Apollo Healthcity Hospital

WhatsApp Logo WhatsApp 08912727272
Omni Rk Super Speciality Hospital

Omni Rk Super Speciality Hospital

Ram Nagar, Visakhapatnam

26Doctors
150Beds
Learn More

Share

Share this hospital with others via...

Omni Rk Super Speciality Hospital's logo

Consult Omni Rk Super Speciality Hospital

WhatsApp Logo WhatsApp 08913080300
Doctor
Apollo Health City

Apollo Health City

Arilova, Visakhapatnam

25Doctors
Learn More

Share

Share this hospital with others via...

Apollo Health City's logo

Consult Apollo Health City

WhatsApp Logo WhatsApp 8912867777
Ujwal Hospital

Ujwal Hospital

Madhurawada, Visakhapatnam

2Doctors
Learn More

Share

Share this hospital with others via...

Ujwal Hospital's logo

Consult Ujwal Hospital

WhatsApp Logo WhatsApp 9394866688
Asian Super Speciality Ent Hospital

Asian Super Speciality Ent Hospital

Seethammapeta, Visakhapatnam

1Doctor
Learn More

Share

Share this hospital with others via...

Asian Super Speciality Ent Hospital's logo

Consult Asian Super Speciality Ent Hospital

WhatsApp Logo WhatsApp 9949001972
Doctor
M R Hospital

M R Hospital

Jagadamba Junction, Visakhapatnam

1Doctor
Learn More

Share

Share this hospital with others via...

M R Hospital's logo

Consult M R Hospital

WhatsApp Logo WhatsApp 9030500333
Pujitha Hospital

Pujitha Hospital

Gajuwaka, Visakhapatnam

1Doctor
Learn More

Share

Share this hospital with others via...

Pujitha Hospital's logo

Consult Pujitha Hospital

WhatsApp Logo WhatsApp 08912517345
Gims Hospital

Gims Hospital

Maharani Peta, Visakhapatnam

1Doctor
Learn More

Share

Share this hospital with others via...

Gims Hospital's logo

Consult Gims Hospital

WhatsApp Logo WhatsApp
Doctor
Gims Hospital

Gims Hospital

Aadarsh Nagar, Visakhapatnam

Learn More

Share

Share this hospital with others via...

Gims Hospital's logo

Consult Gims Hospital

WhatsApp Logo WhatsApp

Questions & Answers on "Psychiatriy" (199)

I am 12 years old and i took valerian to sleep and ive been feeling anxious drowsy and been having insomnia ive lost my appetite too please tell me a way how to fix it at home

Male | 12

The use of valerian can lead to side effects such as anxiety, drowsiness, and insomnia. Also, a loss of appetite is a usual issue. To make it easier, drink a lot of water, eat light meals, and engage in calm activities like walking. Being careful not to take any more valerian is important. You will feel better shortly if you rest and take care of yourself. 

Answered on 21st June '24

Dr. Vikas Patel

Dr. Vikas Patel

I have trouble falling back to sleep when I wake up in middle of the night. What do I do?

Male | 25

One of the reasons that might be causing this is probably stress or anxiety. Although you need to sleep, your mind is busy processing thoughts that have been bothering you. Try relaxation exercises. One example is meditation through deep breathing or exercises to keep your mind off the problem. You can chat with a sleep specialist if this continues. 

Answered on 19th June '24

Dr. Vikas Patel

Dr. Vikas Patel

I have ocd and I take 50 mg of sertraline in the morning and 0.5 mg of clonazepam at night but now I am having difficulty in sleeping so can I take 1 mg of clonazepam at night,please suggest me.

Male | 30

The perfect dose of clonazepam for insomnia may not be higher, e.g. 1 mg. The same applies to changing the dosage, they should talk to the psychiatrist first. Difficulty sleeping can sometimes be one side effect of clonazepam due to a medication like sertraline and the doctor will help get the right solution for the patient. Panic, fear, or other reasons may also be the sources of your sleep problems. 

Answered on 14th June '24

Dr. Vikas Patel

Dr. Vikas Patel

Get Free Treatment Assistance!

Fill out this form and our health expert will get back to you.